Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 128, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 29, 2012, 5:25 PM EDT for 9 counties in Kentucky; Ohio County, Switzerland County, Indiana; Brown County, Clermont County, Ohio. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 5:25 PM EDT (21:25 UTC)
- Expired
- Jun 29, 2012, 6:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:36 PM EDT | TSTM WND DMG | N Felicity, OH | 4-6 MILE STRETCH NORTH OF FELICITY WITH NUMEROUS TREES DOWN ALONG HIGHWAY |
| Jun 29, 5:41 PM EDT | TSTM WND GST 60 | Crittenden, KY | |
| Jun 29, 5:42 PM EDT | TSTM WND GST 60 | Sparta, KY | WINDS ESTIMATED 50-60 MPH. TREES UPROOTED. AWNINGS DAMAGED. FROM KENTUCKY SPEEDWAY. |
| Jun 29, 5:44 PM EDT | TSTM WND DMG | 1 Wsw Morning View, KY | LARGE LIMBS DOWN. |
| Jun 29, 5:49 PM EDT | TSTM WND GST 70 | Sparta, KY | STAGING SET COLLAPSED AT KENTUCKY SPEEDWAY. CANOPIES BLOWN OVER. TIME ESTIMATED |
| Jun 29, 6:15 PM EDT | TSTM WND DMG | Falmouth, KY | LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3674 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
110 WUUS51 KILN 292125 SVRILN INC115-155-KYC015-023-037-041-077-081-117-187-191-OHC015-025-292215- /O.NEW.KILN.SV.W.0128.120629T2125Z-120629T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 525 PM EDT FRI JUN 29 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOONE COUNTY IN NORTHERN KENTUCKY... WESTERN BRACKEN COUNTY IN NORTHERN KENTUCKY... CAMPBELL COUNTY IN NORTHERN KENTUCKY... EASTERN CARROLL COUNTY IN NORTHERN KENTUCKY... GALLATIN COUNTY IN NORTHERN KENTUCKY... GRANT COUNTY IN NORTHERN KENTUCKY... KENTON COUNTY IN NORTHERN KENTUCKY... NORTHERN OWEN COUNTY IN NORTHERN KENTUCKY... PENDLETON COUNTY IN NORTHERN KENTUCKY... OHIO COUNTY IN SOUTHEAST INDIANA... SWITZERLAND COUNTY IN SOUTHEAST INDIANA... WESTERN BROWN COUNTY IN SOUTHWEST OHIO... SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO... * UNTIL 615 PM EDT. * AT 522 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RABBIT HASH...MOVING SOUTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... INDEPENDENCE... CLARYVILLE... WALTON... WARSAW... CRITTENDEN... BUTLER... FELICITY... DRY RIDGE... IN ADDITION...CENTER SQUARE...RICEDALE...QUERCUS GROVE...RICHWOOD... BIG BONE...BANK LICK...WHITE TOWER AND BEAVERLICK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 52 AND 77 IN KENTUCKY... I-75 BETWEEN MILE MARKERS 154 AND 178 IN KENTUCKY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO. && LAT...LON 3862 8415 3859 8498 3895 8507 3896 8384 TIME...MOT...LOC 2125Z 343DEG 38KT 3890 8486 $$ ASL
2 follow-up statements
793 WWUS51 KILN 292146 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 546 PM EDT FRI JUN 29 2012 INC115-292155- /O.CAN.KILN.SV.W.0128.000000T0000Z-120629T2215Z/ OHIO IN- 546 PM EDT FRI JUN 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR OHIO COUNTY HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3862 8415 3859 8498 3885 8502 3891 8393 TIME...MOT...LOC 2145Z 343DEG 38KT 3870 8478 $$ INC155-KYC015-023-037-041-077-081-117-187-191-OHC015-025-292215- /O.CON.KILN.SV.W.0128.000000T0000Z-120629T2215Z/ SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-BRACKEN KY- CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-BROWN OH-CLERMONT OH- 546 PM EDT FRI JUN 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN CLERMONT...WESTERN BROWN...GRANT...GALLATIN...EXTREME EASTERN CARROLL...CAMPBELL...WESTERN BRACKEN...SOUTHERN BOONE... PENDLETON...NORTHERN OWEN...KENTON AND SWITZERLAND COUNTIES... AT 540 PM EDT...STORM SPOTTERS REPORTED TREES DOWN IN SOUTHERN KENTON COUNTY. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NAPOLEON...MOVING SOUTH AT 45 MPH. LOCATIONS IMPACTED INCLUDE... FELICITY...DRY RIDGE...WILLIAMSTOWN AND FALMOUTH. IN ADDITION...NEVILLE...NORTHCUTT...MOUNT AUBURN...FOSTER... WHEATLEY...GREENWOOD...BROMLEY AND NEW LIBERTY ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 52 AND 77 IN KENTUCKY... I-75 BETWEEN MILE MARKERS 154 AND 173 IN KENTUCKY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3862 8415 3859 8498 3885 8502 3891 8393 TIME...MOT...LOC 2145Z 343DEG 38KT 3870 8478 $$ ASL
195 WWUS51 KILN 292215 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 615 PM EDT FRI JUN 29 2012 INC155-KYC015-023-037-041-077-081-117-187-191-OHC015-025-292225- /O.EXP.KILN.SV.W.0128.000000T0000Z-120629T2215Z/ SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-BRACKEN KY- CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-BROWN OH-CLERMONT OH- 615 PM EDT FRI JUN 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...WESTERN BROWN...GRANT...GALLATIN...EXTREME EASTERN CARROLL...CAMPBELL... WESTERN BRACKEN...SOUTHERN BOONE...PENDLETON...NORTHERN OWEN...KENTON AND SWITZERLAND COUNTIES HAS EXPIRED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3862 8415 3859 8498 3885 8502 3891 8393 TIME...MOT...LOC 2215Z 343DEG 38KT 3840 8466 $$ ASL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:37 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 29, 3:37 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT FRI JUN 29 2012
.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BECOME SUPPRESSED ACROSS
THE TENNESSEE VALLEY THROUGH THE WEEKEND. THIS WILL ALLOW A WEAK
FRONTAL BOUNDARY TO SETTLE ACROSS THE REGION. THIS BOUNDARY WILL
COMBINE WITH WEAK DISTURBANCES IN A NORTHWEST FLOW ALOFT TO KEEP
A THREAT OF SHOWERS AND THUNDERSTORMS. HOT AND HUMID WEATHER IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MAIN FORECAST DILEMMA THIS AFTERNOON AND EVENING WILL BE THE
MCS/DAMAGING WIND EVENT THAT IS ABOUT TO UNFOLD ACRS OUR AREA.
SEVERE THUNDERSTORM WATCH NUMBER 436 HAS BEEN ISSUED FOR MOST OF
THE AREA. THUNDERSTORM COMPLEX OVER NW OHIO AND NRN INDIANA IS
EXPECTED TO RACE SE ACRS THE REGION THIS AFTERNOON AND EARLY
EVENING PER HRRR MODEL. THESE STORMS WILL FEED INTO A VERY
UNSTABLE AIRMASS WITH 18Z KILN SOUNDING SHOWING MLCAPE VALUES
APPROACHING 3500 J/KG. MODERATE SHEAR IS ALSO OVER THE AREA. FOR
DAMAGING WIND POTENTIAL...DCAPE IS APPROACHING 2000 J/KG AND DELTA
THETA E IS OVER 40 C. NONETHELESS...FORECAST AREA MAY BE DEALING
WITH A DERECHO WHICH WILL PRODUCE HIGH END WINDS ACROSS THE
REGION WITH LOCAL HAIL STONES SIZES POTENTIALLY GREATER THAN 2
INCHES. HEAVY RAIN WILL BE POSSIBLE...BUT WITH FAST MOVING
STORMS...FLOODING SHOULD BE MINIMAL.
MODELS INDICATE THAT THE MCS SHOULD BE EXITING THE SE CWFA BY
EARLY EVENING. IN THE WAKE OF THIS FEATURE...THERE WILL LIKELY BE
A LULL IN CONVECTION DUE TO THE AREA BEING WORKED OVER. HAVE KEPT
THE REMAINDER OF THE FORECAST DRY OVERNIGHT BEHIND THE MCS.
EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL 8 PM...ALBEIT ONCE RAIN
COOLED AIR HITS...HEAT INDEX VALUES WILL DROP. WILL DECIDE HOW TO
HANDLE THIS ONCE CONVECTION MOVES ACRS THE AREA. OVERNIGHT LOWS
WILL BE IN THE LOWER TO MID 70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
UPR LVL PATTERN WILL NOT CHANGE THAT MUCH OVER THE WEEKEND AS
CENTER OF UPR LVL HIGH REMAINS NEAR OR JUST SOUTH OF THE TN RIVER
VALLEY. MEANWHILE...A WEAK FRONTAL BOUNDARY WILL OSCILLATE ACRS
THE AREA. MODELS CONTINUE TO DEPICT EMBEDDED DISTURBANCES ROTATING
SE THROUGH THIS FLOW FROM TIME TO TIME. TIMING OF DISTURBANCES
WILL BE PROBLEMATIC AT BEST ATTM. HAVE KEPT CHANCE POPS IN THE
FORECAST...FAVORING THE DIURNAL CYCLE. HEAT AND HUMIDITY WILL
CONTINUE WITH SOME SLIGHT COOLING EXPECTED ON SUNDAY. HAVE
EXTENDED THE EXCESSIVE HEAT WARNING FOR MONTGOMERY COUNTY AND
PARTS OF SE INDIANA AND SRN OHIO AS VALUES WILL BE UP TO 107
(MONTGOMERY WILL BE UP TO 104 BUT THEY HAVE SPECIAL HEAT HEADLINE
CRITERIA). HEAT ADVISORY WILL BE IN EFFECT FOR THE REMAINDER OF
THE REGION. HEAT HEADLINES MAY BE NEEDED AGAIN SUNDAY FOR SRN
SECTIONS BUT WILL JUST MENTION THIS IN THE HWO ATTM.
HIGHS WILL RANGE FROM THE MID 90S TO LOWER 100S ON SATURDAY AND
LOWER 90S TO NEAR 100 ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE AREA WILL CONTINUE UNDER NORTHWESTERLY FLOW ALOFT ON THE
NORTHERN EDGE OF UPPER LEVEL RIDGING THROUGH MID WEEK. INTERMITTENT
DISTURBANCES EMBEDDED IN THE FLOW WILL BRING CHANCES FOR CONVECTION
THROUGHOUT THE TIME PERIOD. HAVE ONLY FORECAST LOW END
MENTIONABLE POPS DURING THE DAYTIME HOURS FOR THE EXTENDED PERIOD
DUE TO TIMING UNCERTAINTIES. THESE POPS COULD BE INCREASED FAIRLY
QUICKLY AS EACH PARTICULAR WAVE BECOMES MORE APPARENT.
TEMPERATURES ALOFT WILL ONLY COOL BY A DEGREE OR TWO AS THE WEEK
PROGRESSES. HAVE THEREFORE KEPT FORECAST HIGH TEMPERATURES WELL
ABOVE NORMAL...GENERALLY IN THE MIDDLE 90S. OVERNIGHT LOWS WILL
LIKELY REMAIN IN THE 70S THROUGHOUT THE EXTENDED PERIOD.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORM COMPLEX HAS DEVELOPED INTO NW INDIANA ALONG AND NORTH
OF A QUASI-STATIONARY SFC FRONTAL BOUNDARY THAT IS ORIENTED W-E
THRU THE I-70 CORRIDOR ACRS OHIO. UNCERTAINTY EXISTS REGARDING
EXACT STORM EVOLUTION THIS AFTN. LEANING TOWARD LATEST HRRR
SOLN WHICH HAS BEEN POINTING TO THIS DEVELOPMENT FOR SEVERAL RUNS...
EXPECT THIS CONVECTION TO DROP ESE AND BUILD S INTO VERY UNSTABLE
AIRMASS WHERE BLYR CAPES ARE EXPECTED TO BE AROUND 4000 J/KG. HAVE
A PERIOD OF VCTS THIS AFTN AT ALL TAF SITES AND HAVE A TEMPO GROUP
FOR THUNDERSTORMS WITH GUSTS TO 35KTS AT KDAY WHERE BEST THREAT EXISTS.
EXPECT CLOUDS TO GIVE WAY TO CLEARING WITH THE PASSAGE OF THIS SYSTEM
THIS EVENING. IN HUMID AIRMASS...FOG WILL BE POSSIBLE OVERNIGHT AND
HAVE A MENTION OF MVFR VSBY REDUCTION AT KCVG/KLUK AND KILN.
ON SATURDAY...BEST FOCUS FOR CONVECTION LOOKS TO BE NORTH OF THE
TAF SITES. THEREFORE...HAVE LEFT THE TAFS DRY WITH VFR CONDITIONS
EXPECTED AT THIS TIME.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-
034-035-042>046-051>056-060-062>065-070>074-080-082.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
OHZ026-034-035-042>046-051>056-060-062>065-070>074-080-
082.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ061-
077>079-081-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
058-059-066.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
INZ050-058-059-066.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ073>075-
080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...ARHazardous weather outlook, Jun 29, 3:39 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 339 PM EDT FRI JUN 29 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060-062>065- 070>074-080-082-301945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 339 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT ADVISORY. A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ061-077>079-081-088-301945- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MONTGOMERY-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 339 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT AND HUMIDITY WILL CONTINUE ON SUNDAY. HEAT HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 29, 5:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG N WILMINGTON 39.45N 83.83W
06/29/2012 CLINTON OH TRAINED SPOTTER
TREES DOWN.
&&
SFHLocal storm report, Jun 29, 5:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 W WILMINGTON 39.45N 83.85W
06/29/2012 CLINTON OH NWS EMPLOYEE
4 INCH BRANCH BROKEN.
&&
BCLocal storm report, Jun 29, 5:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MAINEVILLE 39.32N 84.22W
06/29/2012 WARREN OH NWS EMPLOYEE
2 TREES DOWN
&&
BCLocal storm report, Jun 29, 5:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST HARRISON 39.25N 84.79W
06/29/2012 M69 MPH HAMILTON OH BROADCAST MEDIA
NEAR INTERSTATE 74
&&
BINAULocal storm report, Jun 29, 5:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.67W
06/29/2012 M52 MPH BOONE KY ASOS
AT CINCINNATI/NORTHERN KENTUCKY AIRPORT
&&
BINAULocal storm report, Jun 29, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG NEW VIENNA 39.32N 83.69W
06/29/2012 CLINTON OH TRAINED SPOTTER
SMALL TREES DOWN. NO ELECTRIC POWER IN THE TOWN.
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:19 PM EDT | Special Weather Statement | ILN | Bracken, Campbell, Lewis, Mason | 116 min |
| Jun 29, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell | 37 min |
| Jun 29, 5:11 PM EDT | Special Weather Statement | ILN | Boone, Bracken, Gallatin, Grant, Kenton, Pendleton | 49 min |
| Jun 29, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason | 43 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Owen, Pendleton, Robertson | 47 min |
| Jun 29, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 39 min |
| Jun 29, 6:09 PM EDT | Excessive Heat Warning | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 26 hr |
| Jun 29, 6:15 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 45 min |
| Jun 29, 6:44 PM EDT | Special Weather Statement | ILN | Lewis | 31 min |
| Jun 29, 3:17 PM EDT | Heat Advisory | ILN | Fayette, Franklin, Union, Wayne | 29 hr |
| Jun 29, 3:39 PM EDT | Special Weather Statement | ILN | Union, Wayne | 66 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 46 min |
| Jun 29, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 46 min |
| Jun 29, 4:40 PM EDT | Areal Flood Advisory | ILN | Wayne | 2 hr |
| Jun 29, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 64 min |
| Jun 29, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 48 min |
| Jun 29, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery | 25 min |
| Jun 29, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Hardin, Logan, Union | 48 min |
| Jun 29, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Darke, Fayette, Greene and 4 more | 48 min |
| Jun 29, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 40 min |
| Jun 29, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Hamilton and 3 more | 46 min |
| Jun 29, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Madison, Pickaway, Ross | 56 min |
| Jun 29, 4:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 53 min |
| Jun 29, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jun 29, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 68 min |
| Jun 29, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 57 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.